# SDR AWXA200501507

- Difficulty date: November 18, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654583340
- Condition: Cracked
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED WEB CRACKED, 1.1 INCHES, FROM BS 188 TO BS 196, WL 207 AND BL 30R.  MAINTENANCE REMOVED SHEAR WEB IAW BOEING 737-300 SRM 53-10-51-2R8.  FABRICATED SHEAR WEB IAW BOEING 737-300 SRM 53-10-51-2R8.  INSTALLED FABRICATED REPAIR PARTS FROM BS 188 TO BS 196, WL 207 AND BL 30R IAW BOEING 737-300 SRM 53-10-2R8.
